# SDR CAL960592

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 14611004
- Condition: Low Pressure
- Location: Passenger Door
- Part time: 74,172 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 1840 - INSPECTION FOUND THE AFT RT DOOR SLIDE BOTTLE PRESSURE READING ZERO.  THE ESCAPE SLIDE WAS REMOVED AND REPLACED.  (X)
